• Users Online: 186
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 5  |  Issue : 1  |  Page : 21-24

Drug-Induced interstitial pneumonitis in a case of breast malignancy


Department of Pulmonary Medicine, Government Stanley Medical College, Chennai, Tamil Nadu, India

Correspondence Address:
Hemalatha Padmanathan
Assistant Professor of Pulmonary Medicine, Government Stanley Medical College, Chennai, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/japt.japt_5_22

Rights and Permissions

Drugs used in the treatment of diseases including malignancy are known to cause various lung injuries, including interstitial pneumonitis. With increasing incidence of malignancies and advent of newer and newer chemotherapy and immunological treatments, it is prudent on the part of the pulmonologist to identify such complications at the earliest so that appropriate treatment can be initiated and reduce morbidity and mortality due to such causes. Herewith is presented a case of a patient with invasive ductal carcinoma of the breast who developed interstitial pneumonitis after 2 weeks of treatment with docetaxel and trastuzumab and was managed successfully.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed122    
    Printed20    
    Emailed0    
    PDF Downloaded17    
    Comments [Add]    

Recommend this journal